# SDR AALA201803099011

- Difficulty date: February 20, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 77,032 hours, 10,896 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Contaminated
- Location: Lt Elevator
- Part time: 77,032 hours, 10,896 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATED ON THE LEFT ELEVATOR HONEYCOMB CORE STRUCTURE LOWER PANEL LOCATED BETWEEN ER2 AND ER3 AND 4 INCHES FROM TRAILING EDGE AND 16 INCHES FROM OUTBOARD ELEVATOR RIB 2.  REPAIRED THE LT ELEVATOR HONEY COMB CORE STRUCTURE LOWER PANEL IAW EA 277206 AND  SRM 55-21-11-300-008.
